# SDR UALA2013041202522

- Difficulty date: April 10, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 91,622 hours, 14,601 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 10 SPOILER ACTUATOR LEAKING HYDRAULIC FLUID FROM ACTUATOR FILTER CAP.  NR 10 SPOILER FILTER CAP FITTED WITH NEW SEALS FILTER CAP TIGHTENED AND WIRE LOCKED PER AMM.  ACP FUNCTIONAL CHECKED,  NO LEAKS DETECTED.
